Mixed lump-stripe soliton solutions to a dimensionally reduced generalized Jimbo-Miwa equation

Huiling Wu, Junfeng Song. Mixed lump-stripe soliton solutions to a dimensionally reduced generalized Jimbo-Miwa equation. Appl. Math. Lett., 90:181-187, 2019. [doi]

@article{WuS19,
  title = {Mixed lump-stripe soliton solutions to a dimensionally reduced generalized Jimbo-Miwa equation},
  author = {Huiling Wu and Junfeng Song},
  year = {2019},
  doi = {https://doi.org/10.1016/j.aml.2018.11.004},
  researchr = {https://researchr.org/publication/WuS19},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {90},
  pages = {181-187},
}